Leicester Research Archive

Leicester Research Archive >
College of Science and Engineering >
Mathematics, Department of >
Published Articles, Dept. of Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26990

Title: Third Mac Lane cohomology
Authors: Baues, H-J
Jibladze, M
Pirashvili, T
Issue Date: Mar-2008
Citation: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 2008, 144 (2), pp. 337-367
DOI Link: 10.1017/S030500410700076X
ISSN: 0305-0041
eISSN: 1469-8064
Links: http://hdl.handle.net/2381/26990
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:

There are no files associated with this item.

View Statistics

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.

 

MAINTAINER